MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; NEEDLE, QUINCKE, 22GX3.5"

MEDLINE INDUSTRIES, LP MEDLINE; NEEDLE, QUINCKE, 22GX3.5"
Catalog Number PAIN8017
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the tech was opening the needle to put it on the sterile tray, the package ripped about halfway down the package causing the needle to either touch the outside packaging or their hand.After this action occurred another needle had to be opened so that there was no risk for adding a contaminated needle to the sterile field.There was no patient, no death, injury, follow-up care, medical, or surgical intervention or treatment required.
 
Event or Problem Description
The package tears about halfway making it hard to slide the needle out or it contaminates by flipping out.
 
Additional Manufacturer Narrative
Added h6 (b) investigation type 3331, 4111, 4110, 3330, 4121, but there was no change to the findings or conclusion.

Brand Name
MEDLINE
Common Device Name
NEEDLE, QUINCKE, 22GX3.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24880208
Report Number1417592-2026-00434
Device Sequence Number10565087
Product Code BSP
UDI-Device Identifier10884389622261
UDI-Public10884389622261
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN8017
Device Lot Number26ABG653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown